# SDR SIMA20210320004

- Difficulty date: March 20, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 30-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM #2 GUSSET IS CORRODED (LEVEL2 CORRROSION)-C/A-ACCOMPLISHED PERMANENT REPAIR FOR CENTER OMEGA BEAM #2 GUSSET IAW ERS-EM-53MR-4313
